# SDR COMA0160888

- Difficulty date: November 11, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 17,426 hours, 16,970 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 854D100MD101
- Part serial: 144
- Condition: Out Of Tolerance
- Location: R/H #4
- Part time: 13,472 hours, 13,484 cycles
- Component: Flap, Cndair
- Component part number: 601R145011
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT #5039. FLAPS FAIL MESSAGE WHEN SELECTED FOR LANDING.R/H OUTBD FLAP FOUND TWISTED - REPLACED THE FLAP, BOTH ACTUATORS AND THE FLEX DRIVE CABLES.
